Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Locally compact semigroups with dense maximal subgroups


Author: T. S. Wu
Journal: Trans. Amer. Math. Soc. 113 (1964), 151-168
MSC: Primary 22.05; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1964-0164333-1
MathSciNet review: 0164333
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Arens, Topologies for homeomorphism groups, Amer. J. Math. 68 (1946), 593-610. MR 0019916 (8:479i)
  • [2] R. Ellis, Locally compact transformation groups, Duke Math. J. 24 (1957), 119-125. MR 0088674 (19:561b)
  • [3] -, A note on the continuity of the inverse, Proc. Amer. Math. Soc. 8 (1957), 372-373. MR 0083681 (18:745d)
  • [4] K. H. Hofmann, Lokalkompakte auhsainmenhangende topologische Halbgruppen mit dichter Untergruppe, Math. Ann. 140 (1960), 22-32. MR 0123631 (23:A956)
  • [5] D. Montgomery and L. Zippin, Topological transformation groups, Interscience, New York. MR 0073104 (17:383b)
  • [6] R. J. Koch, On topological semigroups, Dissertation, Tulane Univ., New Orleans, La., 1953.
  • [7] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math. Soc. 61 (1955), 95-112. MR 0067907 (16:796d)
  • [8] P. S. Mostert, Untergruppen von Halbgruppen, Math. Z. 82 (1963), 29-36. MR 0152993 (27:2964)
  • [9] T. S. Wu, Continuity in topological groups, Proc. Amer. Math. Soc. 13 (1962), 452-453. MR 0137785 (25:1234)
  • [10] B. Eckmann, Über monothetische Gruppen, Comment. Math. Helv. 16 (1943/1944), 249-263. MR 0011302 (6:146a)
  • [11] E. Hewitt, Compact monothetic semigroups, Duke Math. J. 23 (1956), 447-457. MR 0078647 (17:1225a)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22.05, 54.00

Retrieve articles in all journals with MSC: 22.05, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1964-0164333-1
Article copyright: © Copyright 1964 American Mathematical Society

American Mathematical Society